# SDR DALA2017042203359

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR THRESHOLD SCUFF PLATE SUPPORT CORRODED AT BS 1661+11.  REMOVED CORROSION FROM STIFFENER AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.  REMOVED AND REPLACED THE STIFFENER IAW DWG 146N8769, REV D, & SRM 51-40-02.
